# SDR IPXA2016010997565

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 50,839 hours, 16,469 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PACKAGE OF LIFE VEST OF CENTER PASSENGER SEAT DAMAGED.  LIFE VEST REPLACED IAW AMM 25-62-00, REV 116.03 DATED 12-08-15.  PN OFF-ON: P01074-201C, SN OFF: 14031350236, SN ON: 15081710084. EFF REF IPC: 25-64-55-05A ITEM 010W REV 79.00 DATED 11-12-15.
